## Supplemental Regulations Page 7



## Hoosier Racing Tire SCCA Super Tour - Winter Vacation

Central Florida Region - Sebring International Speedway January 11-13, 2019 Sanction # 19-ST-5909

## **EVENT SCHEDULE**

Thursday, January 10, 2019 – Sebring International Raceway open test day. This test day is provided by SIR and not covered under event sanction. Please contact Sue Calderone at scalderone @sebringraceway.com or call at (863) 655-1442 x207 for schedule times. Website info at www.sebringraceway.com/sebring-events/club-events. Load-in for non-test day Super Tour entrants will begin at 8:00 AM on Thursday 1/10. All non-test day participants entering must sign the SCCA waiver at the gate, and return to Registration to receive armbands when it opens.

Please Note; Scheduled sessions time are approximate and for <u>planning purposes only</u>. Actual start times may vary based on forces of nature and on-track incidents. Stewards will not take action on minor schedule changes. <u>Listen to PA</u>.

## **RACE GROUPS:**

Group 1:	STL, STU, T2, T3, T4	Group 4:	SM	Group 6:	EP, FP, HP, GTL, B-SPEC
Group 2:	GT1, GT2, GT3, T1, AS, GTX	Group 5:	FA, FB, FC, FE, FE2, FM, P1, P2	Group 7:	FV, FF, F500
Group 3:	SRF3				

Thursday, January 10, 2019

4:00 PM – 7:30 PM	Registration (Late entries will be processed at the discretion of the Chief Registrar)
4:00 PM- 7:35 PM	Tech Inspection – Behind Registration in SCCA Building

Friday January 11, 2019

7:00 AM – 1	- ·		
7:30 AM – 1	1:30 AM Full Tech inspection in paddock		
See specia	Grid rules on page 3 of the Supplemental Regulations		
8:00 AM	Group 1 Practice–25 min – STL/STU/T2/T3/T4	1:00 PM	Group 1 Qualify 1–25 min – STL/STU/T2/T3/T4
8:35 AM	Group 2 Practice–25 min GT1/GT2/GT3/T1/AS/GTX	1:35 PM	Group 2 Qualify 1–25 min – GT1/GT2/GT3/T1/AS/GTX
9:10 AM	Group 3 Practice–25 min – SRF3	2:10 PM	Group 3 Qualify 1–25 min – SRF3
9:45 AM	Group 4 Practice–25 min – SM	2:45 PM	Group 4 Qualify 1–25 min – SM
10:20 AM	Group 5 Practice–25 min – FA/FB/FC/FE/FE2/FM/P1/P2	3:20 PM	Group 5 Qualify 1–25 min – FA/FB/FC/FE/FE2/FM/P1/P2
10:55 AM	Group 6 Practice–25 min – EP/FP/HP/GTL/B-SPEC	3:55 PM	Group 6 Qualify 1–25 min – EP/FP/HP/GTL/B-SPEC
11:30 AM	Group 7 Practice–25 min – FF/F5/FV	4:30 PM	Group 7 Qualify 1–25 min – FF/F5/FV
12:00 PM	LUNCH		

Saturday, January 12, 2019

7:00 AM – 10:00 AM Registration			
7:30 AM	Tech Inspection for late arrivals only in the paddock	Impound	at TECH for Drivers Meeting after Qualifying 2
8:00 AM	Group 1 Qualify 2-15 min – STL/STU/T2/T3/T4	11:40 AM	Group 2 Race 1–25 min - GT1/GT2/GT3/T1/AS/GTX
8:25 AM	Group 2 Qualify 2-15 min – GT1/GT2/GT3/T1/AS/GTX	12:10 PM	LUNCH
8:50 AM	Group 3 Qualify 2-15 min – SRF3	1:15 PM	Group 3 Race 1–25 min – SRF3
9:15 AM	Group 4 Qualify 2-15 min – SM	2:00 PM	Group 4 Race 1–25 min – SM
9:40 AM	Group 5 Qualify 2-15 min – FA/FB/FC/FE/FE2/FM/P1/P2	2:45 PM	Group 5 Race 1–25 min – FA/FB/FC/FE/FE2/FM/P1/P2
10:05 AM	Group 6 Qualify 2-15 min – EP/FP/HP/GTL/B-SPEC	3:30 PM	Group 6 Race 1–25 min – EP/FP/HP/GTL/B-SPEC
10:30 AM	Group 7 Qualify 2-15 min – FF/F5/FV	4:15 PM	Group 7 Race 1–25 min – FF/F5/FV
10:55 AM	Group 1 Race 1–25 min – STL/STU/T2/T3/T4	Approximatel	y 5:00 Worker/Competitor Party – Legends Building

Sunday, January 13, 2019

8:00 AM -	- 9:30 AM Registration – Tech in Paddock	11:15 AM	Group 4 Race 2-14 laps/35 min max - SM
8:00 AM	Hardship Laps – Pit Out to Pit In	12:00 PM	LUNCH
8:30 AM	Group 1 Race 2-14 laps/35 min max – STL/STU/T2/T3/T4	1:10 PM	Group 5 Race 2-14 laps/35 min max - FA/FB/FC/FE/FE2/FM/P1/P2
9:25 AM	Group 2 Race 2-14 laps/35 min max – GT1/GT2/GT3/T1/AS/GTX	2:05 PM	Group 6 Race 2-14 laps/35 min max – EP/FP/HP/GTL/B-SPEC







